Advanced Search
MyIDEAS: Login

The Duality Between the Anti-Exchange Closure Operators and the Path Independent Choice Operators on a Finite Set

Contents:

Author Info

  • Monjardet, B.
  • Raderanirina, V.

Abstract

In this paper, we show that the correspondence discovered by Koshevoy (1999) and, Johnson and Dean (1998) between anti-exchange closure operators and path independent choice operators is a duality between two semilattices of such operators. Then we use this duality to obtain old and new results concerning the "ordinal" representations of choice functions from the theory of anti-exchange closure operators.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Paper provided by Université Panthéon-Sorbonne (Paris 1) in its series Papiers d'Economie Mathématique et Applications with number 1999-68.

as in new window
Length: 23 pages
Date of creation: 1999
Date of revision:
Handle: RePEc:fth:pariem:1999-68

Contact details of provider:
Postal: France; Universite de Paris I - Pantheon- Sorbonne, 12 Place de Pantheon-75005 Paris, France
Phone: + 33 44 07 81 00
Fax: + 33 1 44 07 83 01
Web page: http://cermsem.univ-paris1.fr/
More information through EDIRC

Related research

Keywords: MATHEMATICAL ANALYSIS ; CHOICE OF PRODUCTS;

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Koshevoy, Gleb A., 1999. "Choice functions and abstract convex geometries," Mathematical Social Sciences, Elsevier, vol. 38(1), pages 35-44, July.
  2. Richard A. Dean & Mark R. Johnson, 2000. "Locally Complete Path Independent Choice Functions and Their Lattices," Econometric Society World Congress 2000 Contributed Papers 0622, Econometric Society.
  3. Caspard, N. & Monjardet, B., 2000. "The Lattice of Closure Systems, Closure Operators and Implicational Systems on a Finite Set : A Survey," Papiers d'Economie Mathématique et Applications 2000.120, Université Panthéon-Sorbonne (Paris 1).
  4. Plott, Charles R, 1973. "Path Independence, Rationality, and Social Choice," Econometrica, Econometric Society, vol. 41(6), pages 1075-91, November.
  5. Sen, Amartya K, 1971. "Choice Functions and Revealed Preference," Review of Economic Studies, Wiley Blackwell, vol. 38(115), pages 307-17, July.
  6. Edelman, Paul H., 1997. "A note on voting," Mathematical Social Sciences, Elsevier, vol. 34(1), pages 37-50, August.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Bernard Monjardet & Raderanirina Vololonirina, 2004. "Lattices of choice functions and consensus problems," Post-Print halshs-00203346, HAL.
  2. Bernard Monjardet, 2007. "Some order dualities in logic, games and choices," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00202326, HAL.
  3. Gabriela Bordalo & Nathalie Caspard & Bernard Monjardet, 2009. "Going down in (semi)lattices of finite Moore families and convex geometries," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00308785, HAL.
  4. Gabriela Bordalo & Nathalie Caspard & Bernard Monjardet, 2009. "Going down in (semi)lattices of finite Moore families and convex geometries," Post-Print halshs-00308785, HAL.
  5. Danilov, V. & Koshevoy, G., 2006. "A new characterization of the path independent choice functions," Mathematical Social Sciences, Elsevier, vol. 51(2), pages 238-245, March.
  6. Bernard Monjardet, 2007. "Some order dualities in logic, games and choices," Post-Print halshs-00202326, HAL.
  7. Matthew Ryan, 2010. "Mixture sets on finite domains," Decisions in Economics and Finance, Springer, vol. 33(2), pages 139-147, November.
  8. Monjardet, Bernard, 2003. "The presence of lattice theory in discrete problems of mathematical social sciences. Why," Mathematical Social Sciences, Elsevier, vol. 46(2), pages 103-144, October.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:fth:pariem:1999-68. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.